Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
AN IMPROVED REGULARIZATION TECHNIQUE FOR THE ANALYSIS OF ANOMALOUS SCATTERING DATA
Autore:
SERIMAA R; SERIMAA O; BIENENSTOCK A;
Indirizzi:
UNIV HELSINKI,DEPT PHYS,POB 9 SF-00014 HELSINKI FINLAND CTR COMP SCI SF-02101 ESPOO FINLAND STANFORD SYNCHROTRON RADIAT LAB STANFORD CA 94305
Titolo Testata:
Journal of non-crystalline solids
, volume: 193, anno: 1995,
pagine: 372 - 375
SICI:
0022-3093(1995)193:<372:AIRTFT>2.0.ZU;2-7
Fonte:
ISI
Lingua:
ENG
Soggetto:
X-RAY-SCATTERING; ALLOYS;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
R. Serimaa et al., "AN IMPROVED REGULARIZATION TECHNIQUE FOR THE ANALYSIS OF ANOMALOUS SCATTERING DATA", Journal of non-crystalline solids, 193, 1995, pp. 372-375

Abstract

The Tikhonov regularization method is applied in a new iterative way to extract partial structure factors (PSFs) from anomalous X-ray scattering data. Monte Carlo simulations are performed to produce sets of intensity curves from an amorphous molybdenum-germanium alloy (14 at.% Mo), from which the PSFs are then obtained. The role of computer simulations in the error estimation and in choosing the optimum measuring strategy to yield sufficiently precise results is discussed.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/11/20 alle ore 11:23:33